MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patients right shoulder was revised approximately 1 year 5 months post op.Patient complained of pain.Tray disassembled from stem and screw broke.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6) 320-42-00 - 145-deg pe 42mm hum liner +0 extremity shoulder.(b)(6) 320-10-15 - humeral tray +15mm.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
The revision reported may have been due to fracture of the reverse torque screw and subsequent humeral tray disassembly.However, the reported fracture and sequence of events could not be confirmed.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.H4: corrected.H6: corrected component, and investigation clinical codes.H10: corrected.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21145972
Report Number1038671-2025-00222
Device Sequence Number9097457
Product Code KWS
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082702
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date08/08/2025
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale